A Caltech Library Service

Approximate neutrality of large-Z ions

Lieb, Elliott H. and Sigal, Israel M. and Simon, Barry and Thirring, Walter (1988) Approximate neutrality of large-Z ions. Communications in Mathematical Physics, 116 (4). pp. 635-644. ISSN 0010-3616. doi:10.1007/bf01224904.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Let N(Z) denote the number of electrons which a nucleus of chargeZ can bind in non-relativistic quantum mechanics (assuming that electrons are fermions). We prove that N(Z)/Z→1 as Z→∞.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Lieb, Elliott H.0000-0001-5843-3587
Simon, Barry0000-0003-2561-8539
Additional Information:© Springer-Verlag 1988. Research partially supported by the NSERC under Grant NA7901 and by the USNSF under Grants DMS-8416049 and PHY 85-15288-A01. Communicated by A. Jaffe.
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)NA7901
NSFPHY 85-15288-A01
Subject Keywords:Neural Network; Statistical Physic; Complex System; Quantum Mechanic; Nonlinear Dynamics
Issue or Number:4
Record Number:CaltechAUTHORS:20190826-124739793
Persistent URL:
Official Citation:Lieb, E.H., Sigal, I.M., Simon, B. et al. Commun.Math. Phys. (1988) 116: 635.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98236
Deposited By: George Porter
Deposited On:26 Aug 2019 21:19
Last Modified:16 Nov 2021 17:37

Repository Staff Only: item control page